01-04-2006, 09:13 PM #1
I shot in my delts for the first time on monday (150mg deca , 250mg test e; 1.5 cc's) and ive had some soreness, nothing major though, just from hitting a new site i think. However, today (weds.) i started getting some redness on my upper arm below where i injected. Is this anything to worry about.
01-05-2006, 01:08 AM #2
keep an eye on it , but it shouldnt. if it doesnt get better go see the doctor. my shoulders always get red when i shoot them. just make sure u rotate injections, dont hit more than once a week in a certain spot, and massage it.
01-05-2006, 01:50 AM #3Originally Posted by Got Insulin?
01-05-2006, 01:53 AM #4
Sometimes I get a rash up to a week after the injection. Lasts for a few days. If I'm getting impatient with it, I'll take 500mg Keflex, a great antibiotic for this sort of thing. Truth is, the Keflex probably isn't necessary--the bod normally handles this fine by itself.
01-05-2006, 12:28 PM #5
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)